# SDR HALA20240123027

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 29,558 hours, 4,684 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,558 hours, 4,684 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Leaking
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OTHER - FOUND #1 ENG TR ISOLATION CONTROL UNIT LEAKING FROM REDUCER FITTING. FOUND REDUCER FITTING SEALS BROKEN. REPLACED #1 ENG TR ISOLATION CONTROL UNIT PER AMM 78-31-41.
